# SDR MASA200600400

- Difficulty date: February 10, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N27172
- Make and model: Cndair CL6002B19
- Aircraft serial: 7172
- Aircraft time: 20,900 hours, 17,329 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Part serial: 407
- Condition: Unknown
- Location: Stall Warning
- Part time: 20,770 hours, 16,446 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7293 LAN - STAB CHANNEL 1 FAULT STATUS MESSAGE.  MAINTENANCE REMOVED AND REPLACED STALL PROTECTION COMPUTER AND MCU.
